# SDR A6WA2018110546130

- Difficulty date: October 30, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 34,251 hours, 33,045 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSDUCER BRACKET WAS CRACKED. REPLACED THE BRACKET.
